# SDR 2009FA0000291

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: N911CM
- Make and model: Beech 200BEECH
- Aircraft serial: BB820
- Aircraft time: 8,775 hours, 9,007 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid Valve
- Part number: 1013800181
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: AA
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ACFT WOULD NOT MAKE MAX DIF IN FLIGHT, AND THE PASSENGER SAID THAT THEY COULD HEAR ALOT MORE WIND NOISE AROUND THE CABIN DOOR AREA THAN NORMAL.  GROUND CHECKED THE SYS AND FOUND THAT THE CABIN DOOR PNEUMATIC VALVE WAS STUCK IN THE CLOSED POSITION.  THIS VALVE IS IN A LOW AREA OF THE BLEED AIR SYS AND IS PRONE TO WATER GETTING INTO THE VALVE AND CORRODING IT.  THIS VALVE NEEDS TO BE REMOVED AT SOME INSP TIME INTERVAL AND CLEANED THIS WOULD KEEP THIS FROM HAPPENING.
